Stability analysis for delayed quaternion-valued neural networks via nonlinear measure approach
Articles
Zhengwen Tu
Chongqing Three Gorges University, China
Jinde Cao
Southeast University, China; King Abdulaziz University, Saudi Arabia
Ahmed Alsaedi
King Abdulaziz University
Bashir Ahmad
King Abdulaziz University
Published 2018-06-15
https://doi.org/10.15388/NA.2018.3.5
PDF

Keywords

quaternion-valued neural networks (QVNNs)
stability
nonlinear measure approach
linear matrix inequality

How to Cite

Tu Z., Cao J., Alsaedi A. and Ahmad B. (2018) “Stability analysis for delayed quaternion-valued neural networks via nonlinear measure approach”, Nonlinear Analysis: Modelling and Control, 23(3), pp. 361-379. doi: 10.15388/NA.2018.3.5.

Abstract

In this paper, the existence and stability analysis of the quaternion-valued neural networks (QVNNs) with time delay are considered. Firstly, the QVNNs are equivalently transformed into four real-valued systems. Then, based on the Lyapunov theory, nonlinear measure approach, and inequality technique, some sufficient criteria are derived to ensure the existence and uniqueness of the equilibrium point as well as global stability of delayed QVNNs. In addition, the provided criteria are presented in the form of linear matrix inequality (LMI), which can be easily checked by LMI toolbox in MATLAB. Finally, two simulation examples are demonstrated to verify the effectiveness of obtained results. Moreover, the less conservatism of the obtained results is also showed by two comparison examples.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy